Has anyone else tried Duromine (weight loss ) With Antidepresents
After 14 years fighting Bipolar and believing i am treatment resistant ( I tried everything ) I have recently tried another Antidepresent,Was working well except for extreme tiredness so my doctor put me on Duromine ( a weight loss drug ) to give me energy.Did reseach and this drug is noted mot to be used on people with mental illness however i tried it and my life is changing.I am happy,energetic and motivated.I feel like i am living for the first time in my life for years i have worked for 6 months then taken 6 months off as i start to go manic.It has been a living hell for me and my family.Now i function.
Would like to know if anyone else is taking this combo ( don't know what else to call it ) and how they have gone,concerned about long term use.
Was on Cymbalta with the Duromine until last night when i had to go to the ER as it had built up in my system and i had a adverse reaction....love it how they call it a adverse reaction i felt like i was going to have a heart attack and my whole body felt like someone had run me over.Went back to my doctor to day and her relooked up the drugs and there was no warnings noted on his system that they could cause adverse reactions,so have now made a appointment to see a psychiatrist.As i have had so many adverse reactions over the last ten years and when a AD works well for me,i have to have the dosage take up every few weeks till it gets to the highest dose,then a few weeks later my body starts to reject it and i have worse depression and mania then when i started the meds.Just get so tired of living my life like this.I am very blessed though because i have my son who makes me what to live and be there for him .
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.